Jadelle Contraception Side Effects (Page 13) (Top voted first)
UpdatedHas anyone had the jadelle implant and had bad side effects? I got it done a weeks ago and have started light bleeding over the last few days and it wont go away as well as my skin breaking out.
I've had the jadelle in for 4 months now and the side effects have. Been really bad I'm always tired ,nauseous ,bad headaches , dizziness, and very. Very moody I'm thinking of getting it removed and trying another. Contraceptive but don't. Know what to do heeelp
Hey im 21 2 kids i had jadelle put in just over a year ago , first off had a preiod for 5 months with a space of a week usually 3 weeks bleeding was tired all the time run down and havng cramps then few months of normal regular period now for last month iv been sore moody have costant head ache and i like the conveiniency of the jadelle as i am useless at takin pill properly what do i do.... oh not to mention the weight :/
Hav had jadelle for almost 4 yrs and no period suddenly got my period, am I at risk of getting pregnant
I had jadelle for like one year but i had constant bleeding until i got on the jab and then my period stopped but since sometime between the time i got the jadelle implanted and the time i I had jadelle for like one year but i had constant bleeding until i got on the jab and then my period stopped but since sometime between the time i got the jadelle implanted and the time i got it removed i got pain in my arm that always comes and goes but sometimes it stil gets worse in times i no the jadelle and the pill doesnt work they both did the same thing with bleeding so the jab solves my problem
I.hve had jadelle for one 5year session.already and recently go it renewed in.January. i have notbhad my.period since then.is that normal. And i.have been.getting headaches.
I have been patient on jadelle for almost 2 years and have lost weight. I have had irrigular period ever since i did the insertion. I have to be using minigynon to stop my period. Is it ok to be using both method at once?........... #tired and frustrated#.
This is my second month using jadelle ,my left hand were it is alwz in pain even my figures go numb.is this normal
I have Been on Jadelle for close to 4 years now and I too have noticed reduction in my libido. I have no interest anymore. I get regular headaches and changes in appetite. Are there other women that experience this?
I have had the implant in for about 2months and no matter how much I eat I'm not gaining any weight. I'm really thin and can see my bones. Only thing I can think of is this implant causing it. I dint know weather to get it removed. What hav you done?
I had this implants done in March burning but started bleeding in June.pls what do I do?saw blood for two weeks in June and it stopped. Now in July Am seeing blood again. This the third week it has not stopped
Hi im 21 and still breast feeding haven't had my period sence when I first put in the jadelle and im constantly eating heaps bt havnt gain weight ive been on th jadelle for 4months now sence ive had my son is this normal it wierd because im also geting abdominal pain and also poohing and farting alot is this normal..*
I'm too eating heaps and nothings going on. And iv always had a constipation problem but since having the rods in I have noooo problem going to the toilet lol I'm blaming it on the rods lol
It could be too deep near a nerve please get it checked out
I'v been bleeding for 6months since I put in jadelle. I noticed no side effect just the bleeding, I'm becoming fed up what do I do?
Ever since I've been on Janelle its itchy where the rods tired all the time and eating heaps and headaches is this normal??? I've been on it for are year and 8 months
I have had the jadelle for atleast 2 years nd I hate it. My period is continuos with cuply day breaks, terrible head aches, reali bad mood swings, weight gain.... im so ready to get it removed but the 2 rods have moved 3 cm apart from each other nd deeper into the tissue so because of that im scared itl be painful to remove. I regret getting it nd dont know why the government in nz is funding this procedure when its actuali ruining our health nd well being.
I have in jadelle for three years now and i keep having adnormal period sometimes it came for months and i have a discharger with it and also itching and sometime a odour coming from my vagina.
have had it sinnce july this year and for 2 months i had no periods what so evr but a week ago started pees very heavy.why wud that happen
I have had jedelle all most 4 years and I have gained 35 kgs and depression back pain forgetfulness no period almost a year sometimes bleeding six to seven weeks headache bloated mood swings. hair fall my body always is itching now I have decided to remove it I have appointment with my GP
I have been on Jadelle for 2 years but i now want to remove this thing i can no longer bear this continuos bleeding,mood swings aaargh.
More Discussions:
I had jadelle put in 6 months after I gave birth to my daughter and she is now a year and 10 months old, so I decided to...
Am currently on jadelle which is causing heavy bleeding and have been prescribed Norethestrone. Am worried if this will ...
is it normal to get headaches and blurred vision because of jadelle. i had it for a year and i had those headaches. when...
I am a breastfeeding mum. My baby is 2 months old and I had my implants inserted 2 weeks ago, since then, anytime I brea...
Hi there I had jadelle inserted two days ago. Just wondering when are side effects likely to start? I have experienced n...
I removed jadelle a month ago but the issue is that i am now lactating. My son is 6 years old now and I stopped breast f...
Hi, I have recently had the Jadelle contraceptive implant inserted into my arm, and have experienced huuuge changes in m...
I had jadelle implants which I removed after using it for two months and I got pregnant three month after the removal bu...
After some advice: So i had the implant in for 3 years, had it changed and now in the second year of this one - in total...
I was using petogen as my contraception for about a year and then i discontinued using it for about 3 months now. I was ...